# SDR ASAA2017101022337

- Difficulty date: October 10, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714U5
- Condition: Corroded
- Location: Bs 1028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT LBL 17.62, BS 1028.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE STRAP IAW SRM 51-40-2, & DWG 147A5700, REV A.
